# SDR C1HA200394008

- Difficulty date: May 9, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 182518003752
- Condition: Malfunctioned
- Location: Nr 1 Fire
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TEST SWITCH PLACED ON ENG/WW NR 1 FIRE HANDLE DOES NOT TEST.
